MathSciNet Relay Station
MathSciNet bibliographic data
MR3101255 58J51 (53D05 58J70)
Anantharaman, Nalini; Silberman, Lior A Haar component for quantum limits on locally symmetric spaces. Israel J. Math. 195 (2013), no. 1, 393–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement